| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 9-12


M. Rattan, N. Chamoli, S. B. Singh
      Creep analysis of an isotropic functionally graded rotating disc
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 419-431.

S. Bayramov, C. Gunduz (Aras)
      The Cech homology theory in the category of Sostak fuzzy topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 433-448.

S. Jitman, P. Udomkavanich
      The Gray image of codes over finite chain rings
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 449-458.

M. Gangopadhyay, M. Saha
      Completeness of a nearly bi-quasi metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 459-466.

T. H. Thao, N. T. Dung
      A note on optimal state estimation for a fractional linear system
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 467-474.

R. Shankar Gupta, A. Sharfuddin
      Lightlike submanifolds of indefinite Kenmotsu manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 475-496.

R. Gupta, B. Singh, D. Pandey
      Fuzzy vehicle routing problem with uncertainty in service time
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 497-507.

N. Chamoli, M. Rattan, S. B. Singh
      Effect of anisotropy on the creep of a rotating disc of Al-SiCp composite
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 509-516.

S. Sharma, M. Sahni, R. Kumar
      Thermo creep transition of transversely isotropic thick-walled rotating cylinder under internal pressure
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 517-527.

R. M. S. Mahmood
      On quasi-free subgroups of groups acting on trees with inversions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 529-541.

O. Ravi, S. Pious Missier, T. Salai Parkunan
      On bitopological (1,2)*-generalized homeomorphisms
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 543-557.

Yong Chan Kim, Young Sun Kim
      Galios connections and operators
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 559-568.

Shou-qiang Shen, Jian-miao Cen
      On the spectral norms of r-circulant matrices with the k-Fibonacci and k-Lucas numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 569-578.

S. Sharma, B. S. Komal, S. K. Sharma
      Composite convolution operators on l^2(Z)
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 579-589.

Ch. Bakkari
      Transfer of 2-Bezout property to pullbacks and homomorphic image
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 591-594.

Y. Cengellenmis
      Type II codes over F_2+uF_2+u^2F_2+u^3F_2+...+u^mF_2
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 9-12, 595-602.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |